MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG TWIST DRILL

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG TWIST DRILL
Model Number 25-452-00-91
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
It was reported the twist drill broke.All pieces were removed.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number was not identified; therefore, the device history records were not reviewed.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
TWIST DRILL
Common Device Name
TWIST DRILL
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key8298210
Report Number9610905-2019-00025
Device Sequence Number2210904
Product Code HTW
UDI-Device Identifier00888118040954
UDI-Public(01)00888118040954
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
CLS 1 EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
Report Date (Section F) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-452-00-91
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/14/2019
Event Location Hospital
Date Report to Manufacturer01/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer05/14/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR